Alert archive / Missouri / River Flood Warnings in 2014
River Flood Warning 99, NWS Kansas City, MO
NWS Kansas City, MO issued this river flood warning at Aug 27, 2014, 9:07 PM CDT for Andrew County, Buchanan County, Missouri. It was in force for 37 hr.
The area
The outline as issued.
The facts
- Issued
- Aug 27, 2014, 9:07 PM CDT (02:07 UTC)
- Expired
- Aug 29, 2014, 9:51 AM CDT
- In force
- 37 hr
- Issued by
- NWS Kansas City, MO
- Area
- Storm-based polygon
- Flood severity
- Moderate
Counties Andrew County, MO, Buchanan County, MO
The radar
The Pleasant Hill radar (KEAX), 140 km from the middle of the area, began a volume at 02:10 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The river
Written for the forecast point 102 River at Rosendale (RSDM7).
- Action stage
- 13 ft
- Minor stage
- 18 ft
- Moderate stage
- 18.11 ft
- Major stage
- 23 ft
This gauge today: stage, forecast and historic crests
Stage from the USGS instantaneous record, one reading an hour, from a day before the product to a day after it ended. Flood stages are today's.
The text
As transmitted, in the capitals the NWS used until 2016.
433
WGUS43 KEAX 280210 CCA
FLWEAX
BULLETIN - IMMEDIATE BROADCAST REQUESTED...CORRECTION
FLOOD WARNING
NATIONAL WEATHER SERVICE KANSAS CITY/PLEASANT HILL MO
910 PM CDT WED AUG 27 2014
...THE NATIONAL WEATHER SERVICE IN PLEASANT HILL MO HAS ISSUED A
FLOOD WARNING FOR THE FOLLOWING RIVERS IN MISSOURI...
102 RIVER AT ROSENDALE AFFECTING ANDREW AND BUCHANAN COUNTIES.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
DO NOT DRIVE THROUGH FLOWING WATER. NEARLY HALF OF ALL FLOOD
FATALITIES ARE VEHICLE RELATED. AS LITTLE AS 6 INCHES OF WATER MAY
CAUSE YOU TO LOSE CONTROL OF YOUR VEHICLE. TWO FEET OF WATER WILL
CARRY MOST VEHICLES AWAY.THIS PRODUCT ALONG WITH ADDITIONAL WEATHER
AND STREAM INFORMATION IS AVAILABLE AT WWW.WEATHER.GOV/KC/.
&&
MOC003-021-290207-
/O.NEW.KEAX.FL.W.0099.140828T0210Z-140829T1330Z/
/RSDM7.2.ER.000000T0000Z.140828T0600Z.140828T1330Z.NO/
910 PM CDT WED AUG 27 2014
THE NATIONAL WEATHER SERVICE IN PLEASANT HILL MO HAS ISSUED A
* FLOOD WARNING FOR
THE 102 RIVER AT ROSENDALE.
* UNTIL FRIDAY MORNING.
* FLOOD STAGE IS 18.0 FEET.
* FORECAST...THE RIVER IS FORECAST TO HAVE A MAXIMUM VALUE OF 18.3
FEET EARLY THURSDAY MORNING.
* AT 18.0 FEET...STATE ROUTE 48 ON THE EAST SIDE OF ROSENDALE IS
OVERTOPPED BY FLOOD WATERS.
* AT 13.0 FEET...LOWLAND AGRICULTURAL FLOODING BEGINS.
&&
LATEST
LOCATION FS STAGE DAY/TIME FORECAST
102 RIVER
ROSENDALE 18 18.3 EARLY THURSDAY MORNING
&&
LAT...LON 4013 9488 4013 9478 3977 9471 3977 9480 4004 9486
$$5 follow-up statements
425
WGUS83 KEAX 281045
FLSEAX
FLOOD STATEMENT
NATIONAL WEATHER SERVICE KANSAS CITY/PLEASANT HILL MO
545 AM CDT THU AUG 28 2014
...The Flood Warning continues for the following rivers in
Missouri...
Platte River near Agency affecting Buchanan County.
...The Flood Warning continues for the following rivers in
Missouri...
102 River at Rosendale affecting Andrew and Buchanan Counties.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Do not drive through flowing water. Nearly half of all flood
fatalities are vehicle related. As little as 6 inches of water may
cause you to lose control of your vehicle. Two feet of water will
carry most vehicles away.This product along with additional weather
and stream information is available at www.weather.gov/kc/.
&&
MOC003-021-291045-
/O.CON.KEAX.FL.W.0099.000000T0000Z-140829T1330Z/
/RSDM7.2.ER.000000T0000Z.140828T1200Z.140828T1330Z.NO/
545 AM CDT THU AUG 28 2014
The Flood Warning continues for
The 102 River at Rosendale.
* until Friday morning.
* Flood stage is 18.0 feet.
* Forecast...The river is forecast to have a maximum value of 18.2
feet this morning.
* At 18.0 feet...State Route 48 on the east side of Rosendale is
overtopped by flood waters.
* At 13.0 feet...Lowland agricultural flooding begins.
&&
Latest
Location FS Stage Day/Time Forecast
102 River
Rosendale 18 18.2 this morning
&&
LAT...LON 4013 9488 4013 9478 3977 9471 3977 9480 4004 9486
$$
MOC021-291045-
/O.EXT.KEAX.FL.W.0100.140828T1151Z-140831T0345Z/
/AGYM7.1.ER.140828T1151Z.140829T0000Z.140830T0345Z.NO/
545 AM CDT THU AUG 28 2014
The Flood Warning continues for
The Platte River near Agency.
* until Saturday evening.
* At 5:30 AM Thursday the stage was 17.0 feet.
* Flood stage is 20.0 feet.
* Minor flooding is forecast.
* Forecast...Rise above flood stage by this morning and continue to
rise to near 24.4 feet by this evening. The river will fall below
flood stage by Friday before midnight.
* At 20.0 feet...Low-lying areas east of Agency begin to flood.
&&
Latest
Location FS Stage Day/Time Forecast
Platte River
Agency 20 17.0 Thu 05 AM 24.4 this evening
&&
LAT...LON 3977 9480 3977 9471 3951 9464 3941 9464 3941 9472
$$825
WGUS83 KEAX 281417
FLSEAX
FLOOD STATEMENT
NATIONAL WEATHER SERVICE KANSAS CITY/PLEASANT HILL MO
917 AM CDT THU AUG 28 2014
...The Flood Warning continues for the following rivers in
Missouri...
102 River at Maryville affecting Andrew and Nodaway Counties.
102 River at Rosendale affecting Andrew and Buchanan Counties.
Platte River near Agency affecting Buchanan County.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Do not drive through flowing water. Nearly half of all flood
fatalities are vehicle related. As little as 6 inches of water may
cause you to lose control of your vehicle. Two feet of water will
carry most vehicles away.This product along with additional weather
and stream information is available at www.weather.gov/kc/.
&&
MOC003-147-291417-
/O.EXT.KEAX.FL.W.0101.140828T1413Z-140830T0234Z/
/MYVM7.1.ER.140828T1327Z.140829T0000Z.140829T0234Z.UU/
917 AM CDT THU AUG 28 2014
The Flood Warning continues for
The 102 River at Maryville.
* from this morning to Friday evening.
* At 8:30 AM Thursday the stage was 18.1 feet.
* Flood stage is 18.0 feet.
* Minor flooding is occurring and Minor flooding is forecast.
* Forecast...The river will continue rising to near 19.2 feet by this
evening. The river will fall below flood stage tonight.
* At 18.0 feet...The east bank of the river floods. Water also
approaches the village of Arkoe.
&&
Latest
Location FS Stage Day/Time Forecast
102 River
Maryville 18 18.1 Thu 08 AM 19.2 this evening
&&
LAT...LON 4057 9477 4013 9478 4013 9488 4057 9488
$$
MOC003-021-291416-
/O.EXT.KEAX.FL.W.0099.000000T0000Z-140830T1232Z/
/RSDM7.2.ER.140829T0430Z.140829T0600Z.140829T1232Z.NO/
917 AM CDT THU AUG 28 2014
The Flood Warning continues for
The 102 River at Rosendale.
* until Saturday morning.
* Flood stage is 18.0 feet.
* Forecast...The river is forecast to have a maximum value of 18.3
feet early Friday morning.
* At 18.0 feet...State Route 48 on the east side of Rosendale is
overtopped by flood waters.
* At 13.0 feet...Lowland agricultural flooding begins.
&&
Latest
Location FS Stage Day/Time Forecast
102 River
Rosendale 18 Not Available 18.3 early Friday morning
&&
LAT...LON 4013 9488 4013 9478 3977 9471 3977 9480 4004 9486
$$
MOC021-291416-
/O.EXT.KEAX.FL.W.0100.000000T0000Z-140831T1644Z/
/AGYM7.1.ER.140829T0913Z.140830T0600Z.140830T1644Z.NO/
917 AM CDT THU AUG 28 2014
The Flood Warning continues for
The Platte River near Agency.
* until Sunday morning.
* At 8:30 AM Thursday the stage was 18.5 feet.
* Flood stage is 20.0 feet.
* Minor flooding is forecast.
* Forecast...Rise above flood stage by Friday morning and continue to
rise to near 22.8 feet by early Saturday morning. The river will
fall below flood stage by late Saturday morning.
* At 20.0 feet...Low-lying areas east of Agency begin to flood.
&&
Latest
Location FS Stage Day/Time Forecast
Platte River
Agency 20 18.5 Thu 08 AM 22.8 early Saturday morning
&&
LAT...LON 3977 9480 3977 9471 3951 9464 3941 9464 3941 9472
$$255
WGUS83 KEAX 281854
FLSEAX
FLOOD STATEMENT
NATIONAL WEATHER SERVICE KANSAS CITY/PLEASANT HILL MO
154 PM CDT THU AUG 28 2014
...The Flood Warning continues for the following rivers in
Missouri and Kansas...
102 River at Maryville affecting Andrew and Nodaway Counties.
102 River at Rosendale affecting Andrew and Buchanan Counties.
Missouri River at St Joseph affecting Doniphan...Andrew and
Buchanan Counties.
Platte River near Agency affecting Buchanan County.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Do not drive through flowing water. Nearly half of all flood
fatalities are vehicle related. As little as 6 inches of water may
cause you to lose control of your vehicle. Two feet of water will
carry most vehicles away.This product along with additional weather
and stream information is available at www.weather.gov/kc/.
&&
MOC003-147-291854-
/O.EXT.KEAX.FL.W.0101.000000T0000Z-140829T1954Z/
/MYVM7.1.ER.140828T1327Z.140828T1545Z.140828T1954Z.UU/
154 PM CDT THU AUG 28 2014
The Flood Warning continues for
The 102 River at Maryville.
* until Friday afternoon.
* At 1:30 PM Thursday the stage was 18.5 feet.
* Flood stage is 18.0 feet.
* Minor flooding is occurring.
* Forecast...The river will continue to fall to below flood stage by
late this afternoon.
* At 18.0 feet...The east bank of the river floods. Water also
approaches the village of Arkoe.
&&
Latest
Location FS Stage Day/Time Forecast
102 River
Maryville 18 18.5 Thu 01 PM 16.5 this evening
&&
LAT...LON 4057 9477 4013 9478 4013 9488 4057 9488
$$
MOC003-021-291854-
/O.EXT.KEAX.FL.W.0099.000000T0000Z-140830T0724Z/
/RSDM7.2.ER.000000T0000Z.140829T0000Z.140829T0724Z.NO/
154 PM CDT THU AUG 28 2014
The Flood Warning continues for
The 102 River at Rosendale.
* until late Friday night.
* Flood stage is 18.0 feet.
* Forecast...The river is forecast to have a maximum value of 19.2
feet this evening.
* At 18.0 feet...State Route 48 on the east side of Rosendale is
overtopped by flood waters.
* At 13.0 feet...Lowland agricultural flooding begins.
&&
Latest
Location FS Stage Day/Time Forecast
102 River
Rosendale 18 Not Available 19.2 this evening
&&
LAT...LON 4013 9488 4013 9478 3977 9471 3977 9480 4004 9486
$$
KSC043-MOC003-021-291853-
/O.CON.KEAX.FL.W.0102.140830T0537Z-140902T0448Z/
/SJSM7.1.ER.140830T0537Z.140831T0600Z.140901T0448Z.NO/
154 PM CDT THU AUG 28 2014
The Flood Warning continues for
The Missouri River at St Joseph.
* from late Friday night to Monday evening.
* At 1:30 PM Thursday the stage was 13.2 feet.
* Flood stage is 17.0 feet.
* Minor flooding is forecast.
* Forecast...Rise above flood stage by early Saturday morning and
continue to rise to near 18.8 feet by early Sunday morning. The
river will fall below flood stage by Sunday before midnight.
* At 17.0 feet...Lowland flooding upstream and downstream from St.
Joseph occurs.
&&
Latest
Location FS Stage Day/Time Forecast
Missouri River
St Joseph 17 13.2 Thu 01 PM 18.8 early Sunday morning
&&
LAT...LON 3991 9501 3990 9489 3975 9483 3964 9488 3970 9505
$$
MOC021-291853-
/O.CON.KEAX.FL.W.0100.000000T0000Z-140831T1644Z/
/AGYM7.1.ER.140829T0913Z.140830T0600Z.140830T1644Z.NO/
154 PM CDT THU AUG 28 2014
The Flood Warning continues for
The Platte River near Agency.
* until Sunday morning.
* At 1:30 PM Thursday the stage was 19.1 feet.
* Flood stage is 20.0 feet.
* Minor flooding is forecast.
* Forecast...Rise above flood stage by Friday morning and continue to
rise to near 22.8 feet by early Saturday morning. The river will
fall below flood stage by late Saturday morning.
* At 20.0 feet...Low-lying areas east of Agency begin to flood.
&&
Latest
Location FS Stage Day/Time Forecast
Platte River
Agency 20 19.1 Thu 01 PM 22.8 early Saturday morning
&&
LAT...LON 3977 9480 3977 9471 3951 9464 3941 9464 3941 9472
$$536
WGUS83 KEAX 290228
FLSEAX
FLOOD STATEMENT
NATIONAL WEATHER SERVICE KANSAS CITY/PLEASANT HILL MO
928 PM CDT THU AUG 28 2014
...The Flood Warning is cancelled for the following rivers in
Missouri...
102 River at Maryville affecting Andrew and Nodaway Counties.
...The Flood Warning continues for the following rivers in
Missouri...Kansas...
102 River at Rosendale affecting Andrew and Buchanan Counties.
Missouri River at St Joseph affecting Doniphan...Andrew and Buchanan
Counties.
Platte River near Agency affecting Buchanan County.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Do not drive through flowing water. Nearly half of all flood
fatalities are vehicle related. As little as 6 inches of water may
cause you to lose control of your vehicle. Two feet of water will
carry most vehicles away.This product along with additional weather
and stream information is available at www.weather.gov/kc/.
&&
MOC003-147-290258-
/O.CAN.KEAX.FL.W.0101.000000T0000Z-140829T1954Z/
/MYVM7.1.ER.140828T1327Z.140828T1545Z.140828T2022Z.UU/
928 PM CDT THU AUG 28 2014
The Flood Warning is cancelled for
The 102 River at Maryville.
* At 8:30 PM Thursday the stage was 15.8 feet.
* Flood stage is 18.0 feet.
* Fell below flood stage at 3:22 PM Thursday.
* Forecast...The river will continue to fall to 11.8 feet by Saturday
morning.
&&
Latest
Location FS Stage Day/Time Forecast
102 River
Maryville 18 15.8 Thu 08 PM 13.2 early Friday morning
&&
LAT...LON 4057 9477 4013 9478 4013 9488 4057 9488
$$
MOC003-021-300227-
/O.EXT.KEAX.FL.W.0099.000000T0000Z-140830T0947Z/
/RSDM7.2.ER.000000T0000Z.140829T0600Z.140829T0947Z.NO/
928 PM CDT THU AUG 28 2014
The Flood Warning continues for
The 102 River at Rosendale.
* until late Friday night.
* Flood stage is 18.0 feet.
* Forecast...The river is forecast to have a maximum value of 19.2
feet early Friday morning.
* At 19.0 feet...State Route 48 on the east and west sides of
Rosendale is under water.
* At 18.0 feet...State Route 48 on the east side of Rosendale is
overtopped by flood waters.
* At 13.0 feet...Lowland agricultural flooding begins.
&&
Latest
Location FS Stage Day/Time Forecast
102 River
Rosendale 18 19.2 early Friday morning
&&
LAT...LON 4013 9488 4013 9478 3977 9471 3977 9480 4004 9486
$$
KSC043-MOC003-021-300227-
/O.EXT.KEAX.FL.W.0102.140830T0742Z-140901T1630Z/
/SJSM7.1.ER.140830T0742Z.140831T0000Z.140831T1630Z.NO/
928 PM CDT THU AUG 28 2014
The Flood Warning continues for
The Missouri River at St Joseph.
* from late Friday night to Monday morning.
* At 8:30 PM Thursday the stage was 13.9 feet.
* Flood stage is 17.0 feet.
* Minor flooding is forecast.
* Forecast...Rise above flood stage by early Saturday morning and
continue to rise to near 18.1 feet by Saturday evening. The river
will fall below flood stage by late Sunday morning.
* At 17.0 feet...Lowland flooding upstream and downstream from St.
Joseph occurs.
&&
Latest
Location FS Stage Day/Time Forecast
Missouri River
St Joseph 17 13.9 Thu 08 PM 18.1 Saturday evening
&&
LAT...LON 3991 9501 3990 9489 3975 9483 3964 9488 3970 9505
$$
MOC021-300227-
/O.EXT.KEAX.FL.W.0100.000000T0000Z-140831T0724Z/
/AGYM7.1.ER.140829T0740Z.140829T1800Z.140830T0724Z.NO/
928 PM CDT THU AUG 28 2014
The Flood Warning continues for
The Platte River near Agency.
* until late Saturday night.
* At 8:30 PM Thursday the stage was 18.4 feet.
* Flood stage is 20.0 feet.
* Minor flooding is forecast.
* Forecast...Rise above flood stage by early Friday morning and
continue to rise to near 23.0 feet by early Friday afternoon. The
river will fall below flood stage by early Saturday morning.
* At 20.0 feet...Low-lying areas east of Agency begin to flood.
&&
Latest
Location FS Stage Day/Time Forecast
Platte River
Agency 20 18.4 Thu 08 PM 23.0 early Friday afternoon
&&
LAT...LON 3977 9480 3977 9471 3951 9464 3941 9464 3941 9472
$$026
WGUS83 KEAX 291451
FLSEAX
FLOOD STATEMENT
NATIONAL WEATHER SERVICE KANSAS CITY/PLEASANT HILL MO
951 AM CDT FRI AUG 29 2014
...The Flood Warning is cancelled for the following rivers in
Missouri...
102 River at Rosendale affecting Andrew and Buchanan Counties.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Do not drive through flowing water. Nearly half of all flood
fatalities are vehicle related. As little as 6 inches of water may
cause you to lose control of your vehicle. Two feet of water will
carry most vehicles away.This product along with additional weather
and stream information is available at www.weather.gov/kc/.
&&
MOC003-021-291521-
/O.CAN.KEAX.FL.W.0099.000000T0000Z-140830T0947Z/
/RSDM7.N.ER.000000T0000Z.000000T0000Z.000000T0000Z.NO/
951 AM CDT FRI AUG 29 2014
The Flood Warning is cancelled for
The 102 River at Rosendale.
* Flood stage is 18.0 feet.
* Forecast...The river is forecast continue falling today with a
stage around 15 feet expected this afternoon.
&&
Latest
Location FS Stage Day/Time Forecast
102 River
Rosendale 18 Not Available 15.0 this afternoon
&&
LAT...LON 4013 9488 4013 9478 3977 9471 3977 9480 4004 9486
$$What forecasters said that day
The local office's own words before this river flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Kansas City, MO wrote its last area forecast discussion before this river flood warning went out at Aug 27, 6:28 PM CDT, 2 hours 39 minutes earlier.
Area forecast discussion, Aug 27, 6:28 PM CDT, 2 hours 39 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE KANSAS CITY/PLEASANT HILL MO
628 PM CDT Wed Aug 27 2014
.SHORT TERM...(This Evening through Saturday Afternoon)
Issued at 408 PM CDT WED AUG 27 2014
Turned out to be a fairly busy day as heavy rains impacted portions
of northwest Missouri overnight into the daylight hours. In
fact...gage and local COOP reports indicted close to 5" of new rain
across Atchison County, MO...with even higher amounts likely due to
continued rainfall through early afternoon. Concerns continue to rise
this afternoon for another heavy rainfall event tonight...but we/ll
address those concerns a little later.
Local radar showing weak convection across southeastern portions of
the fcst area this afternoon...as redeveloping southerly flow begins to
ascend the convectively reinforced stalled front to our south. Though
severe is not expected at this time...a strong wind gust to two
cannot be ruled out before activity decreases with loss of daytime
heating early tonight.
Moving on to the overnight...concerns quickly shift to possible heavy
rainfall event as large scale trough drops from the central Rockies
into the high Plains. As this occurs...fcst models in excellent
agreement that a leeside low will track northeast through the central
Plains which will result in gradual northward movement of the
stalled front as a southerly LLJ of 30-35 kts strengthens over time.
Models in recent days have had a difficult time in determining where
the heaviest QPF axis would occur...and today/s model suite is no
different as the GFS and high-res ARW and NMM members maintain the
furthest southward position /i.e. over NW MO/. Considering this
morning/s outflow essentially kept the front in place much of the day
today...forecaster consensus amongst WPC and several surrounding WFOs
has been to follow the further southward position. As a
result...portions of our area will be under the gun once again for
renewed convection and heavy rainfall as we progress through the
overnight period tonight into Thursday morning.
As a possible clue...Blended TPW and Percent of Normal satellite
products showing PWAT values close to 2" across the area today /2-3
standard deviations above normal/. Meanwhile...experimental layered
RH satellite fields showing upper-level moisture actually being
advected our way from Hurricane Marie over the western Pacific as
southerly flow intensifies ahead of approaching upper trough axis. As
a result...have elected to go with a flash flood watch which will be
in effect from 3z through 15z Thursday. Would not be surprised to see
a few 2-3 inch reports up north and considering 1 and 3 hr flash flood
guidance is extremely low due to earlier heavy rainfall...see no
reason not to have a watch in place.
Shwrs/storms should gradually begin to die down Thursday morning as
front retreats north into Iowa and Nebraska. With area residing in
the warm sector once again...afternoon high temps on Thursday should
rebound back into the upper 80s and low 90s across much of the
region. Shwrs/storms to begin redeveloping once again on Friday as
main upper trough axis begins to approach the west. Will have to watch
how things transpire Thursday morning to see if any additional hydro
headlines will be needed through late week. Main trough and associated
cold front to pass through the area on Friday night into Saturday.
Have offered likely pops across much of the area Friday night before
showing a gradual drying trend through the day on Saturday.
.LONG TERM...(Saturday Evening through Wednesday)
Issued at 408 PM CDT WED AUG 27 2014
Upper troughing still in place over the region for the second half
of the weekend. This will result in additional chances of
precipitation Saturday night into Sunday. Both ECMWF and GFS
indicate the nocturnal jet strongest over west central Kansas...but
the GFS favors precipitation developing on the nose of the jet and
towards the east and the ECMWF prefers the Dakotas during the night
on Saturday.
By Sunday...Upper level jet digging into the northern or central
Rockies helps induce lee side cyclogenesis. This along with a
thermal ridge axis out ahead of surface feature will turn surface
flow more southerly ushering in additional moisture. Too early to
say how much capping we will have during the day...so keeping PoPs
at slight chance through the day on Sunday is reasonable. In
addition...temperatures will creep back up into the upper
80s...especially if we have decent sunshine.
Sunday night into Monday...finally will see surface front into
northwest of CWA and better chances of rain once again in northern
half of Missouri and Kansas. Decent temperature gradient with lower
80s north of the Missouri River and around 90F in the southern zones
for Monday and Tuesday. Depending on where the front stalls on
Tuesday...we may see additional heavy precipitation in the area
through mid week. Models diverge some with GFS bringing the front
back as a warm front during the day on Wednesday...while the ECMWF
pushes the precipitation down into Arkansas. Either way...most of
the extended forecast will have better chances of precipitation than
we have seen south of the Missouri River over the last couple of
weeks. Temperatures should be down from the last several days as
well.
&&
.AVIATION...(For the 00Z TAFS through 00Z Thursday Evening)
Issued at 628 PM CDT WED AUG 27 2014
VFR conditions are anticipated at all the terminals over the next 24
hours. Only issue expected might be the thunderstorms that are
expected to affect the far northwest corner of Missouri late tonight.
Have VCTS in all the terminals, but have also included a TEMPO for
the KSTJ to highlight the expected timing of storms. Otherwise,
expected to veer form the east to the south Thursday morning.
&&
.EAX WATCHES/WARNINGS/ADVISORIES...
KS...NONE.
MO...FLASH FLOOD WATCH from 10 PM CDT this evening through Thursday
morning FOR MOZ001>006-011>015.
&&
SHORT TERM...32
LONG TERM...Adolphson
AVIATION...CutterHazardous weather outlook, Aug 27, 4:17 PM CDT, 4 hours 50 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE KANSAS CITY/PLEASANT HILL MO 417 PM CDT WED AUG 27 2014 KSZ025-057-060-102>105-MOZ001>008-011>017-020>025-028>033-037>040- 043>046-053-054-282130- ATCHISON KS-MIAMI-LINN KS-DONIPHAN-LEAVENWORTH-WYANDOTTE-JOHNSON KS- ATCHISON MO-NODAWAY-WORTH-GENTRY-HARRISON-MERCER-PUTNAM-SCHUYLER- HOLT-ANDREW-DE KALB-DAVIESS-GRUNDY-SULLIVAN-ADAIR-BUCHANAN-CLINTON- CALDWELL-LIVINGSTON-LINN MO-MACON-PLATTE-CLAY-RAY-CARROLL-CHARITON- RANDOLPH-JACKSON-LAFAYETTE-SALINE-HOWARD-CASS-JOHNSON MO-PETTIS- COOPER-BATES-HENRY- 417 PM CDT WED AUG 27 2014 THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTHWEST...NORTH CENTRAL AND WEST CENTRAL MISSOURI...AS WELL AS EXTREME EASTERN KANSAS. .DAY ONE...TONIGHT ANOTHER ROUND OF THUNDERSTORMS IS POSSIBLE TONIGHT ACROSS NORTHERN MISSOURI AND NORTHEASTERN KANSAS WHERE A FLASH FLOOD WATCH HAS BEEN ISSUED. MORE DETAILED INFORMATION CAN BE ACCESSED AT... HTTP://WWW.CRH.NOAA.GOV/IMAGES/FXC/EAX/EM1/EAX-EMBRIEFING1.PDF .DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY THUNDERSTORM CHANCES INCREASES ACROSS THE ENTIRE AREA THURSDAY NIGHT THROUGH SUNDAY...WITH THE BETTER CHANCES FRIDAY AND FRIDAY NIGHT. THE OVERALL SEVERE WEATHER POTENTIAL APPEARS LOW AT THIS TIME...THOUGH MORE TORRENTIAL RAIN IS POSSIBLE...ESPECIALLY WITH FRIDAYS STORMS. MORE DETAILED INFORMATION CAN BE ACCESSED AT... HTTP://WWW.CRH.NOAA.GOV/IMAGES/FXC/EAX/EM1/EAX-EMBRIEFING1.PDF
The office that day
Everything else NWS Kansas City, MO issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Aug 28, 5:42 AM CDT | River Flood Warning | EAX | Buchanan | 65 hr |
| Aug 28, 6:00 AM CDT | River Flood Warning | EAX | Andrew, Nodaway | 39 hr |
| Aug 28, 10:50 AM CDT | River Flood Warning | EAX | Andrew, Buchanan | 5 days |
| Aug 28, 6:37 PM CDT | Special Weather Statement | EAX | Atchison | 23 min |
Nearby
River Flood Warnings in Missouri, 2014Every river flood warning in 2014
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; radar from the NEXRAD Level II archive; the gauge from the NWS water service and the USGS.